Main Subjects = Fixed point theory
Number of Articles: 26
3. Generalized hyperstability of the cubic functional equation in ultrametric spaces

Volume 08, Issue 02, Spring 2019, Pages 97-104

Y. ‎Aribou; H. Dimou; S. Kabbaj


4. Existence of best proximity and fixed points in $G_p$-metric spaces

Volume 07, Issue 03, Summer 2018, Pages 155-168

S. Rathee; K. Dhingra


5. $ b-(\varphi, \Gamma)-$graphic contraction on metric space endowed with a graph

Volume 07, Issue 03, Summer 2018, Pages 245-250

Sh. Mirzaee; M. Eshaghi Gordji


10. Some local fixed point results under $C$-class functions with applications to coupled elliptic systems

Volume 07, Issue 03, Summer 2018, Pages 169-182

A. Hojat Ansari; A. Benterki; M. Rouaki


11. Common best proximity points for $(\psi-\phi)$-generalized weak proximal contraction type mappings

Volume 06, Issue 04, Autumn 2017, Pages 289-300

K. K. M. Sarma; G. Yohannes


13. A solution of nonlinear fractional random differential equation via random fixed point technique

Volume 06, Issue 04, Autumn 2017, Pages 277-287

R. A. Rashwan; H. A. Hammad


14. On some open problems in cone metric space over Banach algebra

Volume 06, Issue 04, Autumn 2017, Pages 261-267

A. Ahmed; Z. D. Mitrovic; J. N. Salunke


16. Fixed points of weak $\psi$-quasi contractions in generalized metric spaces

Volume 06, Issue 04, Autumn 2017, Pages 323-329

K. P. R. Sastry; G. V. R. Babu; P. S. Kumar


17. Fixed point theory in generalized orthogonal metric space

Volume 06, Issue 03, Summer 2017, Pages 251-260

M. Eshaghi Gordji; H. Habibi


18. Unique common coupled fixed point theorem for four maps in $S_b$-metric spaces

Volume 06, Issue 01, Winter 2017, Pages 29-43

K. P. R. Rao; G. V. N. Kishore; Sk. Sadik


19. New best proximity point results in G-metric space

Volume 06, Issue 01, Winter 2017, Pages 73-89

A. H. Ansari; A. Razani; N. Hussain


21. Random fixed point theorems with an application to a random nonlinear integral equation

Volume 05, Issue 02, Spring 2016, Pages 119-133

R. A. Rashwan; H. A. Hammad


22. Common fixed point of four maps in $S_b$-Metric spaces

Volume 05, Issue 02, Spring 2016, Pages 93-104

S. Radenovic; Sh. Sedghi; A. Gholidahneh; T. Dosenovic; J. Esfahani


23. Common fixed point results on vector metric spaces

Volume 05, Issue 01, Winter 2016, Pages 29-39

G. Soleimani Rad; I. Altun


24. Fixed Point Theorems for semi $\lambda$-subadmissible Contractions in b-Metric spaces

Volume 04, Issue 01, Winter 2015, Pages 65-85

R. J. Shahkoohi; A. Razani


25. Fixed point theorems for α-ψ-ϕ-contractive integral type mappings

Volume 03, Issue 04, Autumn 2014, Pages 219-230

Z. Badehian; M. S. Asgari